MAUDE Adverse Event Report: BAYLIS MEDICAL COMPANY INC. TORFLEX TRANSSEPTAL GUIDING SHEATH; CATHETER INTRODUCER

BAYLIS MEDICAL COMPANY INC. TORFLEX TRANSSEPTAL GUIDING SHEATH; CATHETER INTRODUCER
Model Number TF85-32-63-45
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history record for the lot in question confirmed that all parts met manufacturing requirements prior to release.There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as the baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.
 
Event or Problem Description
The torflex transseptal guiding sheath was used with a biosense webster ablation catheter during a successful ablation procedure.As the physician removed both the catheter and the sheath following the procedure, a thin translucent material was observed at the tip of the sheath.There is no evidence to suggest that the baylis medical device caused or contributed to the reported incident.However, as the baylis medical device was reported to be among the devices used in the procedure, baylis medical has decided to submit this report.

Brand Name
TORFLEX TRANSSEPTAL GUIDING SHEATH
Common Device Name
CATHETER INTRODUCER
Manufacturer (Section D)
BAYLIS MEDICAL COMPANY INC.
5959 trans-canada highway
montreal, H4T 1 A1
CA  H4T 1A1
MDR Report Key8593729
Report Number9710452-2019-00011
Device Sequence Number1666813
Product Code DYB
UDI-Device Identifier00685447000693
UDI-Public(01)00685447000693(17)220128(10)TFFA140219
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K102948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model NumberTF85-32-63-45
Device Lot NumberTFFA140219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;